# SDR SWAA2021072682390

- Difficulty date: June 10, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AND LBL 12.50 AT AFT CARGO COMPARTMENT ; 2021-269752 / [01] REPLACED ANGLE SUPPORT ON AFT CARGO COMPARTMENT LOCATED BS 867 AND LBL 12.50 I.A.W B737-700 SRM 51-40-02. AND SRM 51-10-02 AND DWG:149A8102 SHEET:16 REV:- TASK COMPLETE.; [02] REPLACED ANGLE SUPPORT ON AFT CARGO COMPARTMENT LOCATED BS 867 AND LBL 12.50 I.A.W B737-700 SRM 51-40-02. AND SRM 51-10-02 AND DWG:149A8102 SHEET:16 REV:- TASK COMPLETE. RII.
